# SDR 2017FA0000004

- Difficulty date: January 5, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N2066W
- Make and model: Hughes 369E
- Aircraft serial: 0536E
- Aircraft time: 6,586 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 500P3100105
- Part serial: C774
- Condition: Delaminated
- Location: Tail Rotor
- Part time: 1,855 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION FOUND TAIL ROTOR BLADE PN. 500P3100-105 SN. C774 LEADING EDGE ABRASION STRIP DELAMINATED.
